# SDR MWEA97808

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE TAIL CONE FAILED DROP TEST AND WOULD NOT RELEASE AT 65 LBS INSIDE RELEASED AT 50 LB OUTSIDE.  MTC ADJUSTED AND LUBRICATED IAW DMM 53-50-3.
